Show simple item record

dc.contributor.authorMaxemchuk, NF
dc.contributor.authorOuveysi, I
dc.contributor.authorZukerman, M
dc.date.available2014-05-22T01:06:11Z
dc.date.issued2005-08-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000231455800002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationMaxemchuk, N. F., Ouveysi, I. & Zukerman, M. (2005). A quantitative measure for telecommunications networks topology design. IEEE-ACM TRANSACTIONS ON NETWORKING, 13 (4), pp.731-742. https://doi.org/10.1109/TNET.2005.852889.
dc.identifier.issn1063-6692
dc.identifier.urihttp://hdl.handle.net/11343/30477
dc.languageEnglish
dc.publisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
dc.subjectDistributed Computing
dc.titleA quantitative measure for telecommunications networks topology design
dc.typeJournal Article
dc.identifier.doi10.1109/TNET.2005.852889
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentElectrical and Electronic Engineering
melbourne.source.titleIEEE-ACM TRANSACTIONS ON NETWORKING
melbourne.source.volume13
melbourne.source.issue4
melbourne.source.pages731-742
dc.description.pagestart731
melbourne.publicationid39253
melbourne.elementsid269603
melbourne.contributor.authorZuckerman, Moshe
melbourne.contributor.authorOUVEYSI, IRADJ
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-24)
dc.identifier.eissn1558-2566
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record